advertisement

Childhood Diseases

Question
Posted by: Zetty | 2007/06/04

Q.

Baby red bums

My daughter now had 2 sets of antibiotics. I gave her the last course of antibiotics on Friday. While she was on the antibiotics I gave her probotics as well. I know when I have antibiotics my pee burns me and then I usually have a yeast infection. Could this be the cause of my daughter's burnt "Kwakkie" (Sorry!!) It is not burnt at her bum but basicly 70% burnt in the front. What can I use for this because bum cream is definitely not working. It also looks as if she is itching there. I have used Bepathen (Spelling?) but it is not helping. I am also giving her "Baba Suur" that a sister suggested.

Expert's Reply

A.

Paediatrician

Try Nystatin cream and see if this helps as this is the treatment for candida infection which is common after antibiotics. Keep her on the Probiotics for at least another 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: angela | 2007/06/04

My baby was also on anti biotics and got a very sore bum.
The paed told me to give him Nyastacid Oral drops - 1ml 4 times per day. You can get that over the counter at the pharmacy. I also find Anti-Peol excellent to use. Use that every time you change her nappy. YOu can also give her
Reuteri drops - 10 drops 3 times per day. That is also a very good pro-biotic.
Hope this helps!! It did for my baby
Angela

Reply to angela
Posted by: Mommy | 2007/06/04

You can also try Calendula cream.

Reply to Mommy

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.